The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1166.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697634

Digital Object Identifier
doi:10.1214/aoms/1177697634

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 40 (1969), no. 3, 1166. doi:10.1214/aoms/1177697634. https://projecteuclid.org/euclid.aoms/1177697634


Export citation